MathSciNet Relay Station
MathSciNet bibliographic data
MR2492893 34K13 (34K20 34K45 37D45 37N25 92B20)
Zhang, Jie; Gui, Zhanji Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays. J. Comput. Appl. Math. 224 (2009), no. 2, 602–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement